Persistence of invertibility in the Wiener space

Document type :
Journal articles
Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02278564
Contributor : Telecomparis Hal <>
Submitted on : Wednesday, September 4, 2019 - 2:41:48 PM
Last modification on : Thursday, October 17, 2019 - 12:37:00 PM

Identifiers

  • HAL Id : hal-02278564, version 1

Collections

Citation

A. Suleyman Ustunel. Persistence of invertibility in the Wiener space. Commun. Stoch. Anal., 2010, 4 (2), pp.201-213. ⟨hal-02278564⟩

Share

Metrics

Record views

9